# SDR AALA20130930018

- Difficulty date: September 19, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 6,319 hours, 2,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FS SKIN FROM BS 900 TO 927 & STRINGERS 22R TO 24 RT.  INSTALLED REINFORCING REPAIR DOUBLER WITH STRUCTURAL FILLER.
